# SDR REXA2024102801089

- Difficulty date: November 30, 2023
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 IS CORRODED BETWEEN FS 661+32 AND FS 693. FOUND TO BE BEYOND REPAIRABLE LIMITS OF CRJ 900 SRM 53-21-49-101-001-A01 REPLACEMENT REQUIRED REMOVED SEAT RAIL PN BA690-30000-5980 AT LBL 9 BETWEEN FS 661+32 AND FS 693 IAW CRJ900 AMM TASK 53-00-49-000-801 (CONFIG A07) TREATED AND PAINTED SEAT TRACK IAW MODSUM NUMBER IS67053000195 REV A INSTALLED NEW SEAT TRACK P/N BA690-30000-5980 IAW CRJ900 AMM 53-00-49-400-801-A07
